MAUDE Adverse Event Report: BECTON DICKINSON PRESSURE RATED EXTENSION SET, IV CONNECT; INTRAVENOUS EXTENSION TUBING SET

BECTON DICKINSON PRESSURE RATED EXTENSION SET, IV CONNECT; INTRAVENOUS EXTENSION TUBING SET
Catalog Number MZ5309
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material # mz5309 lot # 23059004 it was reported by customer that j loop malfunctioned.It was pouring out normal saline as nurse was pushing it.Connections were checked and they were tightened.Verbatim: rcc received a complaint via email.Email(s) attached.J loop malfunctioned.It was pouring out normal saline as nurse was pushing it.Connections were checked and they were tightened.No harm came to patient.Product#: mz5309 lot#: 23059004.
 
Additional Manufacturer Narrative
It was reported by customer that j loop malfunctioned.It was pouring out normal saline as nurse was pushing it.Connections were checked and they were tightened.No product or photo was returned by the customer.The customer complaint of loose component - leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mz5309 lot number 23059004 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02may2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.Material # mz5309 lot # 23059004 it was reported by customer that j loop malfunctioned.It was pouring out normal saline as nurse was pushing it.Connections were checked and they were tightened.Rcc received a complaint via email.Email(s) attached.J loop malfunctioned.It was pouring out normal saline as nurse was pushing it.Connections were checked and they were tightened.No harm came to patient.Product#: mz5309 lot#: 23059004.

Brand Name
PRESSURE RATED EXTENSION SET, IV CONNECT
Common Device Name
INTRAVENOUS EXTENSION TUBING SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18969400
Report Number9616066-2024-00464
Device Sequence Number17717042
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public(01)10885403242083
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Catalogue NumberMZ5309
Device Lot Number23059004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown